# SDR ASAA2020011732164

- Difficulty date: January 17, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,029 hours, 13,538 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281820400
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE AT C16, Y254, UPPER SURFACE OF TRACK FLANGE HAS CORROSION  GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS. ORIGINAL THICKNESS IS .063, REMAINING IS .019, .044 WAS REMOVED. FOUND TO BE OUT OF LIMITS REF A320 SRM 53-11-14-283-004. REPAIRED TRACK REF A320 SRM 53-11-14-300-003 (REF RRFTS #11 P5 DISPOSITION). CAT "A" MAJOR REPAIR TRACKING EA A320-53EA-00343 REV "OO"
